Journal article icon

Journal article

RISK OF STROKE IN THE DISTRIBUTION OF AN ASYMPTOMATIC CAROTID-ARTERY

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Neuroscience, Biomedical Research Centre
Role:
Author
Journal:
LANCET
Volume:
345
Issue:
8944
Pages:
209-212
Publication date:
1995-01-28
ISSN:
0099-5355
URN:
uuid:1ab1ea68-8aa8-447c-b8d4-3425a696455e
Source identifiers:
244535
Local pid:
pubs:244535

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP